RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 33, Number 3, Pages 291–309 (Mi tmf3329)  

This article is cited in 6 scientific papers (total in 6 papers)

Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals

V. V. Zharinov


Abstract: The spaces of analytic functionals of two types are introduced: spaces of the type $\Phi'$ characterized by Fourier transformation and including the space of Fourier hyperfunctions as a particular case, and spaces of the type $\Lambda'$ characterized by the Laplace transformation. The Laplace transformation on the spaces of the type $\Lambda'$ and connection between spaces of the type $\Phi'$ and $\Lambda'$ are studied. In particular, conditions for the Fourier hyperfunction to possess Laplace transformation are found.

Full text: PDF file (2438 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 33:3, 1027–1039

Bibliographic databases:

Document Type: Article
Received: 07.04.1977

Citation: V. V. Zharinov, “Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals”, TMF, 33:3 (1977), 291–309; Theoret. and Math. Phys., 33:3 (1977), 1027–1039

Citation in format AMSBIB
\Bibitem{Zha77}
\by V.~V.~Zharinov
\paper Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals
\jour TMF
\yr 1977
\vol 33
\issue 3
\pages 291--309
\mathnet{http://mi.mathnet.ru/tmf3329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512182}
\zmath{https://zbmath.org/?q=an:0364.46026}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 33
\issue 3
\pages 1027--1039
\crossref{https://doi.org/10.1007/BF01036985}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3329
  • http://mi.mathnet.ru/eng/tmf/v33/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals. II”, Theoret. and Math. Phys., 37:1 (1978), 843–855  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces”, Russian Math. Surveys, 34:4 (1979), 105–143  mathnet  crossref  mathscinet  zmath
    3. V. V. Zharinov, “Analytic representations of a class of analytic functionals containing Fourier hyperfunctions”, Math. USSR-Sb., 36:1 (1980), 59–73  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Zharinov, “On the lattice of subspaces of the Fourier ultrahyperfunctions”, Math. USSR-Sb., 37:1 (1980), 118–132  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Zharinov, “Quasiasymptotic behavior of Fourier hyperfunctions”, Theoret. and Math. Phys., 43:1 (1980), 302–306  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:331
    Full text:107
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019